Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be cause of no periods after stopping the pills as the pregnancy tests are also negative ?

Hi, i came off the pill in december 2010 after being on it for 4/5 years. I am now 20. Before going on the pill, i had very irregular periods (every 3 months or so). Since coming off the pill i have had one period, and that was in february. I haven t had a period since that. I haven t had unprotected sex and i have taken 2 pregnancy tests , which were negative. I was under alot of stress with college and my personal life and i was just wondering is this normal or could i be pregnant?
Thu, 26 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
If your pregnancy tests are negative then you are not pregnant.Stress and anxiety do play a role in delaying the periods.Just wait for them to come on their own or you can take hormone tablets to have the bleeding.If it happens again then you need the tests to know the cause.
Dr. Rakhi Tayal
drrakhitayal@gmail.com

I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Hi
Welcome to HealthcareMagic
Yes it is possible for periods to get delayed due to stress. Consult your gynecologist for evaluation and counselling. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, While having intercourse, the condom broke and he happened to ejaculate inside me. However, this was 1 day after I had stopped bleeding for that month but to avoid any risk, I did take an iPill about 4 hours after sex. That was the very first time I took one and did not get any side effects, not even withdrawal bleeding. Now however I am 10 days overdue and yet there is no sign of periods. In fact, I am suffering from severe nausea (more so in the mornings which subside gradually during the day). I have taken 3 home pregnancy tests already and all have been negative. Would appreciate your help with respect to this delay and the nausea issue. Thanks

doctor1 MD

Hi my dew date for periods was on 21st dec but till 5 th jan when I haven t had my periods so I went to a doctor she has done a urine pregnancy test but the result was negative so she has prescribed me duphaston for 5 days but its now almost 4 days after I stopped taking pills so what could be the reason why I am not getting my periods

doctor1 MD

have been on the pill since having my daughter 3 years ago. I would take it every day so as to not have a period then i would 4get and take it every other day. 3 weeks ago i stopped taking the pill altogther and had unprotected sex a few days ago with my partner. What is the likely hood of me being pregnant, and whens the earliest i could do a test. thank you

Recent questions on Irregular menstruation

doctor1 MD

Hi! I am 40 years old and starting having irregular periods for about 2 years.I can go 2-3 months without having one then go three months with one, the last one was normal, then 2 weeks later it came back very light and now it has been 19 days of a very light period. Vaginal dryness for about 2 years and the start of warm flashes. Is this perimenopause?

doctor1 MD

I have been having irregular menstrual bleeding for the past year. Gyn found polyp during pap. Ordered Ultrasound. Please translate this ultrasound report into human language because I don't understand any of it. Thx. EXAMINATION: Ultrasound...

doctor1 MD

Iam 33yr old , married almost one and half year, after marriage iam facing irregular periods, due to which i have put on weight, Doctor prescribed me to take cycloreg tab for 5days during night, but moment i inhale this tablet, after few mins,i get severe stomach pain and feel like vomitting and some time vomit. Actually i had told doctor i am not ready for pregnant, and foremost thing i want to lose weight. Iam scared anything goes wrong or does it affect my health or if i want to get pregnant does it effect that time. Please suggest me.

doctor1 MD

hi am 32 yr old, weighing around 75 kgs. short in stature. recenty have been getting irregular cycles and at times get extended to 10 days also. my doc has advised me Hyponidd once every morining and siphene one at night frm day 2 of my cycle this month which was 13th april. can you guide as to which would be the right time to come in contact for conceiving as we are planning for a baby. what precautions to be taken and the diet change if any.

doctor1 MD

Suffering from irregular periods problem since last week

doctor1 MD

I have been taking ovuloc ld for 1 month as a birth control method from 2nd day of my periods regularly. only 2 pink pills are left. My periods have not yet started but I could see some spotting.when my periods will start